Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have military neck. Burning pain in shoulder, back and neck. Had sciatica. What could it be and remedy?

I have pain, tingling , burning pain between shoulder blade area and right below all across my back. Hurts worse in the evening, but usually there is pain all day. When I lay down at night, it feels like my back won t relax. In the mornings, the pain, tingling, burning is still there. OTC meds don t help much. Some things, like washing dishes, make it worse. I also have indigestion very frequently. For many years, I have had neck problems, which the chiropractor said involved C3 and I have been told I have a military neck . Now I have some lower back pain and had a case of sciatica for 3 days last week. What could this be? And what type of doctor do I need to see?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Gall bladder inflammation with stones called Cholecystitis with choledocholithtiasis commonly present this way too where in you experience pain, tingling in the inter-scapular areas.

My suggestion to you would be to meet a Gastroenterologist, get an ultrasound of the gall bladder and abdomen as a whole, and look for any possible causes.

The other possibilities can be muscle spasm due to cervical spondylosis, neuropathic pain etc.

I wish you a speedy recovery.

Hope this will be helpful to you.

Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor